A 61-year-old female asked:
I drink coffee, usually in cans, i got some at a store that was keto coffee,it had 300 mgs.usually 1 a day, i noticed the days i fell i had been drinking a can of it.did i get dizzy from too much caffeine?dont drink them anymore,dont drink alcohol?
1 doctor answer • 1 doctor weighed in
Dr. Hiep Leanswered
Nephrology and Dialysis 44 years experience
If one can of keto coffee contains 300 mg of caffeine and you drink that in a short period of time, dizziness is one symptom of caffeine overdose.
Created for people with ongoing healthcare needs but benefits everyone.
Answered Nov 30, 2021
Last updated Nov 30, 2021
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $19/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.